Alert archive / Alabama / Tornado Warnings in 2010

Tornado Warning 63, NWS Birmingham, AL

October 27, 2010Clay County, Randolph County, Tallapoosa County, Alabama

NWS Birmingham, AL issued this tornado warning at Oct 27, 2010, 11:09 AM CDT for Clay County, Randolph County, Tallapoosa County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 27, 2010, 11:09 AM CDT (16:09 UTC)
Expired
Oct 27, 2010, 11:35 AM CDT
In force
26 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Clay County, AL, Randolph County, AL, Tallapoosa County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 27, 5:48 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1358 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

089 
WFUS54 KBMX 271609
TORBMX
ALC027-111-123-271645-
/O.NEW.KBMX.TO.W.0063.101027T1609Z-101027T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1109 AM CDT WED OCT 27 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
  SOUTHWESTERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
  NORTHEASTERN TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 1145 AM CDT

* AT 1106 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
  WAS LOCATED NEAR GOLDVILLE...OR 11 MILES NORTHEAST OF ALEXANDER
  CITY...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW SITE...GOLDVILLE...MELLOW VALLEY...DAVISTON...MOTLEY AND
  CRAGFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3311 8559 3306 8560 3302 8582 3311 8588
      3328 8566 3312 8558
TIME...MOT...LOC 1609Z 240DEG 24KT 3308 8582

$$
14
3 follow-up statements
976 
WWUS54 KBMX 271621
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1121 AM CDT WED OCT 27 2010

ALC027-111-123-271645-
/O.CON.KBMX.TO.W.0063.000000T0000Z-101027T1645Z/
TALLAPOOSA AL-CLAY AL-RANDOLPH AL-
1121 AM CDT WED OCT 27 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN RANDOLPH...
SOUTHEASTERN CLAY AND NORTHEASTERN TALLAPOOSA COUNTIES UNTIL 1145 AM
CDT...

AT 1119 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD NEAR 
GOLDVILLE.  A TORNADO MAY DEVELOP AT ANY TIME. THIS DANGEROUS STORM 
WAS LOCATED NEAR GOLDVILLE...OR 12 MILES SOUTHEAST OF 
ASHLAND...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MELLOW VALLEY...MOTLEY AND CRAGFORD.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3311 8559 3306 8560 3305 8575 3313 8580
      3328 8566 3312 8558
TIME...MOT...LOC 1621Z 240DEG 24KT 3312 8574

$$
14
024 
WWUS54 KBMX 271629
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1129 AM CDT WED OCT 27 2010

ALC123-271639-
/O.CAN.KBMX.TO.W.0063.000000T0000Z-101027T1645Z/
TALLAPOOSA AL-
1129 AM CDT WED OCT 27 2010

...THE TORNADO WARNING FOR NORTHEASTERN TALLAPOOSA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3311 8559 3312 8574 3314 8576 3326 8565
      3312 8558
TIME...MOT...LOC 1629Z 240DEG 24KT 3315 8568

$$

ALC027-111-271645-
/O.CON.KBMX.TO.W.0063.000000T0000Z-101027T1645Z/
CLAY AL-RANDOLPH AL-
1129 AM CDT WED OCT 27 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN RANDOLPH AND
SOUTHEASTERN CLAY COUNTIES UNTIL 1145 AM CDT...

AT 1127 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD.  A
TORNADO MAY DEVELOP AT ANY TIME. THIS DANGEROUS STORM WAS LOCATED 6
MILES NORTHEAST OF GOLDVILLE...OR 12 MILES SOUTH OF LINEVILLE...
MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN CLAY AND SOUTHWESTERN
  RANDOLPH COUNTIES.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3311 8559 3312 8574 3314 8576 3326 8565
      3312 8558
TIME...MOT...LOC 1629Z 240DEG 24KT 3315 8568

$$
14
306 
WWUS54 KBMX 271635
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1135 AM CDT WED OCT 27 2010

ALC027-111-271645-
/O.CAN.KBMX.TO.W.0063.000000T0000Z-101027T1645Z/
CLAY AL-RANDOLPH AL-
1135 AM CDT WED OCT 27 2010

...THE TORNADO WARNING FOR SOUTHWESTERN RANDOLPH AND SOUTHEASTERN
CLAY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3311 8559 3312 8574 3314 8576 3326 8565
      3312 8558
TIME...MOT...LOC 1635Z 240DEG 24KT 3317 8564

$$
14!

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Oct 27, 10:50 AM CDT, 19 minutes earlier.

Area forecast discussion, Oct 27, 10:50 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1050 AM CDT WED OCT 27 2010

.UPDATE...MESOSCALE UPDATE.

&&

.DISCUSSION...

OVERALL EXPECT THE ISOLATED SEVERE AND TORNADIC TO CONTINUE
GENERALLY ALONG AND SOUTH OF A LINE FROM EUTAW...TO CENTREVILLE...TO
ANNISTON THROUGH THE AFTERNOON. DEWPOINTS IN THIS AREA ARE STILL IN
THE 70S WHILE DEWPOINTS NORTH OF THIS LINE ARE IN THE UPPER 50S TO
LOW 60S. EXPECT CAPE VALUES TO BE BETWEEN 1000 TO 1500 J/KG SOUTH OF
THIS LINE. HELICITY VALUES ARE AT OR ABOVE 200. SW FLOW CONTINUES
ALOFT ALL THE WAY BACK TO TX...THEREFORE CONTINUING THE THREAT FOR
SHOWERS AND THUNDERSTORMS FOR A GOOD PORTION OF THE DAY...BOTH AHEAD
AND BEHIND THE FRONT. LATEST ANALYSIS SHOWS THE FRONT NEARLY
STATIONARY AND POSSIBLY WAVERING NORTHWARD OVER THE PAST HOUR.
MODELS CONTINUE TO HINT THAT THE FRONT WILL MOVE VERY LITTLE FOR THE
REST OF THE DAY...BEFORE THE MAIN KICKER FINALLY COMES THROUGH
THURSDAY AND CLEARS THE AREA. THE NAM IS THE MOST BULLISH WITH THE
QPF AND PAINTS A PICTURE OF NEARLY 4 INCHES IN PORTIONS OF CENTRAL
ALABAMA BY 12Z THURSDAY MORNING. THE MAIN DYNAMICS FOR STRONG TO
SEVERE STORMS MAY ACTUALLY EXIT THE AREA LATER TONIGHT...AND
POSSIBLY SET UP A HEAVY RAINFALL EVENT ACROSS CENTRAL ALABAMA. WILL
CONTINUE TO MONITOR FOR ANY ADVISORIES OR WARNINGS WITH THIS
SETUP...BUT DO NOT EXPECT IN WIDESPREAD FLASH FLOODING...BUT MAINLY
URBAN AND SMALL STREAM...NUISANCE FLOODING. THIS MAY BE ENHANCE BY
THE SEASONAL ASPECT OF FALL DEBRIS ON THE GROUND.

WILL BE UPDATING THE FORECAST TO MAKE TWEAKS TO THE HOURLY
TEMPERATURES AND DEWPOINT. WILL KEEP THE WATCH AS IS FOR NOW.
UPDATES WILL BE OUT SOON.

&&

.AVIATION...06Z TAF DISCUSSION.

CONVECTION HAS INCREASED ACROSS CENTRAL ALABAMA IN VICINITY OF
FRONTAL BOUNDARY THIS MORNING.  THREAT OF SEVERE STORMS AND ISOLATED
TORNADOES WILL EXIST THROUGH 17Z DUE TO LOW LEVEL SHEAR AND
INSTABILITY PRIMARILY AT EET...BHM...ANB AND TCL SITES.  WILL
INCLUDE TEMPO GROUPS THESE SITES THROUGH 15Z-17Z TIME FRAME.
OTHERWISE UNSETTLED PATTERN WILL CONTINUE ACROSS ENTIRE AREA THROUGH
04Z WITH SCATTERED TSRA AND SCATTERED TO NUMEROUS SHRA PREVAILING
WITH FREQUENT MVFR CONDITIONS. COULD SEE STRONG GUSTY WINDS WITH THE
STRONGER STORMS. FRONT WILL FINALLY BEGIN TO PUSH SOUTHWARD BY 06Z
BRINGING DRIER AIR AND DIMINISHING PRECIPITATION CHANCES FROM THE
NORTH 06Z-12Z TIME FRAME.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

41

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Oct 27, 10:00 AM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1000 AM CDT WED OCT 27 2010

ALZ011>015-017>050-281103-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1000 AM CDT WED OCT 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS...INCLUDING ONE OR TWO TORNADOES...ARE
POSSIBLE FOR AREAS ALONG AND SOUTH OF AN ANNISTON...CALERA...MARION
LINE THROUGH 10 PM.  IN ADDITION...NUMEROUS SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND NORTH OF THIS LINE
AND MOVE OVER THE SAME AREAS THROUGH TONIGHT. AS A RESULT...THE
THREAT OF FLOODING WILL BE ON THE INCREASE NORTH OF HIGHWAY
80/INTERSTATE 85 AFTER DARK...LOW LYING AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AREAS OF FROST WILL BE POSSIBLE IN PORTIONS OF CENTRAL ALABAMA
FRIDAY AND SATURDAY MORNINGS...AS COLD AIR MOVES INTO THE STATE
BEHIND A COLD FRONT THURSDAY. THE COLDEST MORNING WILL LIKELY BE
SATURDAY MORNING...WITH TEMPERATURES FALLING TO BETWEEN 32 AND 36
DEGREES IN MANY OUTLYING AREAS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
POSSIBLE TODAY.

STEFKOVICH

In the hours before

Local storm report, Oct 27, 9:24 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
924 AM CDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     FUNNEL CLOUD     MAPLESVILLE             32.79N 86.88W
10/27/2010                   CHILTON            AL   EMERGENCY MNGR

            FUNNEL CLOUD SIGHTED BY STATE EMA OVER MAPLESVILLE.

&&
Local storm report, Oct 27, 9:28 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
928 AM CDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 AM     FUNNEL CLOUD     LAWLEY                  32.86N 86.95W
10/27/2010                   BIBB               AL   FIRE DEPT/RESCUE

            VOLUNTEER FIRE DEPARTMENT REPORTS A FUNNEL CLOUD IN THE
            LAWLEY AREA ALONG COUNTY ROAD 36.

&&
Local storm report, Oct 27, 10:12 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1012 AM CDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     SARDIS                  32.29N 86.99W
10/24/2010                   DALLAS             AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN ON COUNTY ROAD 30.

0555 PM     TSTM WND DMG     5 SSE SELMA             32.36N 86.99W
10/24/2010                   DALLAS             AL   EMERGENCY MNGR

            TWO STORAGE SHEDS OVERTURNED. MULTIPLE TREES AND POWER
            LINES WERE BLOWN DOWN AT CRAIG FIELD INDUSTRIAL PARK,
            AVENUE J, HARVELLE ROAD, AVENUE C, AND ON COUNTY ROAD
            528. ONE BUILDING SUSTAINED ROOF DAMAGE AT THE CRAIG FIRE
            DEPARTMENT. THERE WAS A PROPANE GAS LEAK FROM DAMAGE IN
            THE SAME AREA.

0610 PM     TSTM WND DMG     1 SE BURNSVILLE         32.47N 86.88W
10/24/2010                   DALLAS             AL   EMERGENCY MNGR

            TREES REPORTED DOWN ALONG RIVER RD, COUNTY ROAD 881,STATE
            HIGHWAY 14, COUNTY ROAD 83,STATE HIGHWAY 140 AND LAKEWOOD
            ESTATE RD IN BURNSVILLE.

0625 PM     TSTM WND DMG     6 WSW VIDA JUNCTION     32.56N 86.78W
10/24/2010                   AUTAUGA            AL   EMERGENCY MNGR

            TREE ON A VEHICLE ON COUNTY ROAD 40. NO INJURIES
            REPORTED.

0636 PM     HAIL             BILLINGSLEY             32.66N 86.71W
10/24/2010  E1.00 INCH       AUTAUGA            AL   EMERGENCY MNGR

            REPORTED IN BILLINGSLEY NEAR THE CHILTON AND AUTAUGA
            COUNTY LINE.

0655 PM     HAIL             1 SE CLANTON            32.83N 86.62W
10/24/2010  E1.50 INCH       CHILTON            AL   EMERGENCY MNGR

            QUARTER TO PING PONG BALL SIZE HAIL REPORTED ALONG TEMPLE
            RD.

0700 PM     HAIL             5 NE CLANTON            32.88N 86.57W
10/24/2010  E0.75 INCH       CHILTON            AL   TRAINED SPOTTER

            REPORTED ALONG CR 32.

0700 PM     HAIL             1 NE CLANTON            32.86N 86.62W
10/24/2010  E0.88 INCH       CHILTON            AL   NWS EMPLOYEE

0707 PM     HAIL             2 NE CLANTON            32.86N 86.61W
10/24/2010  M1.00 INCH       CHILTON            AL   NWS EMPLOYEE

0743 PM     HAIL             PIN HOOK                32.36N 87.87W
10/24/2010  E1.00 INCH       MARENGO            AL   BROADCAST MEDIA

0745 PM     HAIL             LINDEN                  32.31N 87.80W
10/24/2010  E2.75 INCH       MARENGO            AL   BROADCAST MEDIA

            MEDIA REPORTS A MIX BETWEEN BASEBALL AND GOLF BALL SIZE
            HAIL IN LINDEN.

0750 PM     HAIL             MCCALLA                 33.35N 87.01W
10/24/2010  E0.25 INCH       JEFFERSON          AL   BROADCAST MEDIA

0800 PM     HAIL             GALLION                 32.50N 87.72W
10/24/2010  E0.88 INCH       HALE               AL   FIRE DEPT/RESCUE

            NICKEL SIZED HAIL REPORTED BY FIRE DEPT

0803 PM     HAIL             2 N GALLION             32.53N 87.72W
10/24/2010  E1.00 INCH       HALE               AL   PUBLIC

            QUARTER SIZE HAIL WAS REPORTED IN FAR SOUTHERN HALE
            COUNTY. SOME HAIL MAY HAVE BEEN LARGER AND IT LASTED FOR
            2 TO 3 MINUTES.

0811 PM     HAIL             BESSEMER                33.38N 86.96W
10/24/2010  E0.50 INCH       JEFFERSON          AL   BROADCAST MEDIA

0851 PM     HAIL             VINELAND                32.03N 87.66W
10/24/2010  E0.75 INCH       MARENGO            AL   PUBLIC

            MARBLE TO PENNY SIZE HAIL FELL ACROSS EXTREME SOUTHEAST
            PART OF MARENGO COUNTY NEAR VINELAND.

0904 PM     HAIL             5 S BLOUNTSVILLE        34.02N 86.57W
10/24/2010  E0.50 INCH       BLOUNT             AL   LAW ENFORCEMENT

0910 PM     HAIL             VANCE                   33.17N 87.23W
10/24/2010  E1.25 INCH       TUSCALOOSA         AL   PUBLIC

            HALF DOLLAR SIZE HAIL REPORTED IN DOWNTOWN VANCE.

0910 PM     TSTM WND DMG     3 W GREEN POND          33.22N 87.18W
10/24/2010                   TUSCALOOSA         AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN NEAR WOODSTOCK.

0914 PM     HAIL             1 WNW VANCE             33.18N 87.25W
10/24/2010  E1.75 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED NEAR THE MERCEDES PLANT NEAR
            VANCE.

0915 PM     TSTM WND DMG     5 NW VALLEY CREEK       33.44N 87.13W
10/24/2010                   JEFFERSON          AL   AMATEUR RADIO

            TREES DOWN BLOCKING THE ROADWAY ON LOCK 17 ROAD.

0915 PM     TSTM WND DMG     VANCE                   33.17N 87.23W
10/24/2010                   TUSCALOOSA         AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN NEAR BAMA ROCK GARDEN ROAD
            AND HIGHWAY 11.

0920 PM     HAIL             2 NNW TANNEHILL IRONWOR 33.28N 87.09W
10/24/2010  E1.75 INCH       TUSCALOOSA         AL   BROADCAST MEDIA

0925 PM     HAIL             LAKE VIEW               33.28N 87.14W
10/24/2010  E0.88 INCH       TUSCALOOSA         AL   AMATEUR RADIO

            DIME TO NICKEL SIZE HAIL WAS REPORTED IN LAKE VIEW.

1038 PM     HAIL             1 W BLOUNTSVILLE        34.10N 86.59W
10/24/2010  E1.00 INCH       BLOUNT             AL   PUBLIC

            QUARTER SIZE HAIL WAS OBSERVED NESR BLOUNTSVILLE. THE
            HAIL LASTED ABOUT 5 MINUTES.

1050 PM     TSTM WND DMG     1 NNE BLOUNTSVILLE      34.11N 86.57W
10/24/2010                   BLOUNT             AL   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN ALONG HIGHWAY 231 NEAR
            BLOUNTSVILLE.

1050 PM     HAIL             5 W SHORT CREEK         33.56N 87.18W
10/24/2010  E1.75 INCH       JEFFERSON          AL   AMATEUR RADIO

            GOLF BALL SIZE HAIL COVERING THE GROUND NEAR THE MULBERRY
            FORK OF THE WARRIOR RIVER.

1055 PM     HAIL             4 S DORA                33.68N 87.08W
10/24/2010  E2.75 INCH       WALKER             AL   AMATEUR RADIO

            BASEBALL SIZE HAIL REPORTED NEAR THE COMMUNITY OF
            YERKWOOD. HAIL DENTED VEHICLE SIGNIFICANTLY AND SHATTERED
            PORTION OF THE WINDSHIELD.

1056 PM     HAIL             OAK GROVE               33.46N 87.15W
10/24/2010  E1.00 INCH       JEFFERSON          AL   BROADCAST MEDIA

1058 PM     HAIL             2 SSW DORA              33.71N 87.09W
10/24/2010  E2.75 INCH       WALKER             AL   PUBLIC

            BASEBALL SIZE HAIL REPORTED CRACKING VEHICLE WINDSHIELDS
            NEAR THE BURNWELL COMMUNITY

1100 PM     TSTM WND DMG     2 E BIRMINGHAM          33.52N 86.76W
10/24/2010                   JEFFERSON          AL   AMATEUR RADIO

            TREES AND POWER LINES REPORTED DOWN ON 47TH PLACE
            SOUTH...50TH STREET SOUTH...AND 8TH AVENUE SOUTH IN
            BIRMINGHAM. TREES WERE BLOWN DOWN ONTO A HOME IN
            CRESTWOOD.

1100 PM     HAIL             NNE DORA                33.74N 87.08W
10/24/2010  E1.75 INCH       WALKER             AL   PUBLIC

            GOLF BALL SIZE HAIL REPORTED CAUSING DAMAGE TO VEHICLES
            IN THE CITY OF DORA.

1100 PM     TSTM WND DMG     2 E BIRMINGHAM          33.53N 86.76W
10/24/2010                   JEFFERSON          AL   EMERGENCY MNGR

            TREE DOWN ON A HOUSE ON 48TH STREET SOUTH.

1100 PM     HAIL             NNE DORA                33.74N 87.08W
10/24/2010  E2.75 INCH       WALKER             AL   PUBLIC

            BASEBALL SIZE HAIL CAUSING SIGNIFICANT DAMAGE TO METAL
            ROOFTOPS AND VEHICLES.

1100 PM     HAIL             BIRMINGHAM              33.53N 86.80W
10/24/2010  E1.00 INCH       JEFFERSON          AL   AMATEUR RADIO

            QUARTER SIZE HAIL WAS REPORTED IN CRESTWOOD.

1101 PM     TSTM WND GST     BIRMINGHAM AIRPORT      33.56N 86.75W
10/24/2010  M46.00 MPH       JEFFERSON          AL   ASOS

1106 PM     HAIL             CENTER POINT            33.64N 86.68W
10/24/2010  E0.75 INCH       JEFFERSON          AL   PUBLIC

            DIME TO PENNY SIZE HAIL WAS REPORTED IN CENTERPOINT.
            SEVERAL TREE LIMBS WERE SNAPPED OFF IN THE SAME AREA.

1112 PM     TSTM WND DMG     3 E BIRMINGHAM          33.71N 87.09W
10/24/2010                   JEFFERSON          AL   AMATEUR RADIO

            TREES DOWN WITH POWER LINES AT 10TH AVE SOUTH.

1135 PM     TSTM WND DMG     ONEONTA                 33.95N 86.47W
10/24/2010                   BLOUNT             AL   EMERGENCY MNGR

            TREES DOWN ON CHAMPION ROAD.

0130 AM     TSTM WND DMG     2 SSW SULLIGENT         33.87N 88.15W
10/25/2010                   LAMAR              AL   EMERGENCY MNGR

            TREES DOWN ON BUCK JACKSON RD JUST SOUTH OF SULLIGENT.

0140 AM     TSTM WND DMG     BEAVERTON               33.93N 88.02W
10/25/2010                   LAMAR              AL   EMERGENCY MNGR

            TREES DOWN REPORTED DOWN IN THE TOWN OF BEAVERTON.

0140 AM     TSTM WND DMG     1 NE VERNON             33.76N 88.11W
10/25/2010                   LAMAR              AL   EMERGENCY MNGR

            TREES DOWN ON BEAVER CREEK RD.

0205 AM     TORNADO          4 S HALEYVILLE          34.18N 87.61W
10/25/2010  F1               WINSTON            AL   NWS STORM SURVEY

            THE EF-1 TORNADO TOUCHED DOWN NEAR THE INTERSECTION OF CR
            28 AND AL HWY 13 AND REMAINED ON THE GROUND FOR 10.5
            MILES. NUMEROUS STRUCTURES WERE DAMAGED OR DESTROYED.
            HUNDREDS OF HARDWOOD AND SOFTWOOD TREES WERE EITHER
            SNAPPED OR UPROOTED. MAXIMUM WIND SPEEDS WERE AROUND 100
            TO 110 MPH...AND THE DAMAGE PATH WAS 600 YARDS WIDE AT
            ITS WIDEST POINT.

0212 AM     TSTM WND DMG     HALEYVILLE              34.24N 87.62W
10/25/2010                   WINSTON            AL   BROADCAST MEDIA

            TRESS DOWN ACROSS COUNTY ROAD 32.

0212 AM     TSTM WND DMG     HALEYVILLE              34.24N 87.62W
10/25/2010                   WINSTON            AL   BROADCAST MEDIA

            SEVERAL TREES DOWN ON COUNTY ROAD 15.

0240 AM     TSTM WND DMG     COKER                   33.25N 87.69W
10/25/2010                   TUSCALOOSA         AL   PUBLIC

            TREES WERE BLOWN DOWN ALONG HIGHWAY 140 IN COKER.

0255 AM     TSTM WND DMG     NORTHPORT               33.24N 87.59W
10/25/2010                   TUSCALOOSA         AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN NEAR NORTHWOOD LAKE. NUMEROUS
            TREE LIMBS WERE SNAPPED ON RIVER OAK ROAD. ONE HOME HAD
            SHUTTERS BLOWN OFF ALONG HIGHWAY 43.

0325 AM     TSTM WND DMG     STRAWBERRY              34.25N 86.49W
10/25/2010                   BLOUNT             AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN NEAR STRAWBERRY.

0340 AM     TSTM WND DMG     4 NNE NEWBERN           32.64N 87.51W
10/25/2010                   PERRY              AL   EMERGENCY MNGR

            TREES BLOCKING ROADWAY ALONG CR 24 NEAR PERRY HALE COUNTY
            LINE

0340 AM     TSTM WND DMG     6 S ONEONTA             33.86N 86.47W
10/25/2010                   BLOUNT             AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN IN AND AROUND ONEONTA AND
            INLAND LAKE.

0345 AM     HAIL             GALLION                 32.50N 87.72W
10/25/2010  E0.88 INCH       HALE               AL   EMERGENCY MNGR

            NICKEL SIZED HAIL REPORTED BY FIRE DEPT

0357 AM     LIGHTNING        MOUNTAINBORO            34.15N 86.13W
10/25/2010                   ETOWAH             AL   EMERGENCY MNGR

            LIGHTNING HIT A TREE AND IT THEN FELL ON HOUSE AT 2285
            MOUNTAINBORO ROAD.

0357 AM     TSTM WND DMG     MOUNTAINBORO            34.15N 86.13W
10/25/2010                   ETOWAH             AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN ALONG HAPPY HILL ROAD,ON MIZELL
            CIRCLE, ON COX GAP ROAD, OAK DRIVE, ALONG ROCKLEDGE ROAD
            AND ON LAWSON GAP ROAD.

0436 AM     TSTM WND GST     OHATCHEE                33.78N 86.02W
10/25/2010  E45.00 MPH       CALHOUN            AL   TRAINED SPOTTER

0436 AM     TSTM WND DMG     OHATCHEE                33.78N 86.02W
10/25/2010                   CALHOUN            AL   EMERGENCY MNGR

            HIGHWAY 77 SHUT DOWN NORTH OF COBB ROAD.

0445 AM     TSTM WND DMG     6 SE PLANTERSVILLE      32.60N 86.85W
10/25/2010                   AUTAUGA            AL   LAW ENFORCEMENT

            TREES WERE BLOWN DOWN NEAR COUNTY ROAD 60 AND COUNTY ROAD
            7 IN THE JONES COMMUNITY.

0451 AM     TSTM WND GST     ANNISTON                33.66N 85.81W
10/25/2010  M60.00 MPH       CALHOUN            AL   ASOS

0452 AM     TSTM WND DMG     ANNISTON                33.66N 85.81W
10/25/2010                   CALHOUN            AL   EMERGENCY MNGR

            TREES BLOCKING ROADWAYS IN ANNISTON AND OXFORD.

0452 AM     TSTM WND DMG     6 ESE MARKTON           33.85N 85.92W
10/25/2010                   CALHOUN            AL   EMERGENCY MNGR

            TREES DOWN AT INTERSECTION OF HWY 204 AND HWY 431 AND AT
            THE INTERSECTION OF GRAYTON ROAD AND GOODBRIDGE ROAD.

0540 AM     TSTM WND DMG     FOSTERS CROSS ROADS     33.42N 85.56W
10/25/2010                   RANDOLPH           AL   EMERGENCY MNGR

            TREES DOWN IN THE AREA.

0642 AM     TSTM WND DMG     FORT DEPOSIT            31.99N 86.58W
10/25/2010                   LOWNDES            AL   EMERGENCY MNGR

            NUMEROUS TREE LIMBS WERE SNAPPED OFF IN THE SOUTHEASTERN
            PART OF THE COUNTY NEAR FORT DEPOSIT.

&&

LINHARES
Local storm report, Oct 27, 10:37 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1037 AM CDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     2 WSW UPPER BEAR CREEK  34.26N 87.73W
10/26/2010                   MARION             AL   FIRE DEPT/RESCUE

            TREES AND POWER LINES WERE BLOWN DOWN IN THE VICINITY OF
            BEAR CREEK ALONG COUNTY ROAD 367 AND STATE HIGHWAY 241.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 7:41 PM CDTTornado WarningBMXJefferson17 min
Oct 26, 8:26 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, St. Clair49 min
Oct 26, 8:35 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair40 min
Oct 26, 9:14 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair46 min
Oct 26, 9:17 PM CDTAreal Flood AdvisoryBMXJefferson118 min
Oct 26, 9:23 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah52 min
Oct 26, 9:36 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair24 min
Oct 26, 9:59 PM CDTSevere Thunderstorm WarningBMXCalhoun, Jefferson, St. Clair, Talladega61 min
Oct 26, 10:44 PM CDTAreal Flood AdvisoryBMXEtowah61 min
Oct 26, 10:54 PM CDTTornado WarningBMXCalhoun, St. Clair36 min
Oct 26, 10:56 PM CDTTornado WarningBMXCalhoun, Cherokee, Etowah34 min
Oct 26, 11:46 PM CDTAreal Flood AdvisoryBMXEtowah119 min
Oct 27, 5:12 AM CDTTornado WarningBMXTalladega33 min
Oct 27, 5:42 AM CDTTornado WarningBMXCleburne, Talladega33 min
Oct 27, 6:09 AM CDTTornado WarningBMXChilton, Coosa, Shelby, Talladega36 min
Oct 27, 6:13 AM CDTTornado WarningBMXCalhoun, Clay, Cleburne, Talladega32 min
Oct 27, 6:22 AM CDTTornado WarningBMXBibb, Chilton, Perry23 min
Oct 27, 7:38 AM CDTTornado WarningBMXClay26 min
Oct 27, 8:55 AM CDTTornado WarningBMXChilton35 min
Oct 27, 9:52 AM CDTAreal Flood AdvisoryBMXChilton, Clay, Cleburne, Coosa, Randolph, Talladega and 1 more3 hr
Oct 27, 10:31 AM CDTTornado WarningBMXClay, Coosa, Tallapoosa44 min
Oct 27, 11:18 AM CDTAreal Flood AdvisoryBMXJefferson117 min
Oct 27, 1:20 PM CDTAreal Flood AdvisoryBMXShelby3 hr
Oct 27, 4:49 PM CDTSevere Thunderstorm WarningBMXSumter41 min

Nearby

Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.